Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The thirty-fourth annual meeting of the American Mathematical Society


Author: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 34 (1928), 129-154
DOI: https://doi.org/10.1090/S0002-9904-1928-04500-7
Correction: Bull. Amer. Math. Soc., Volume 34, Number 3 (1928), 264--264
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04500-7